Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some remarks on the real rank
of non-unital C*-algebras


Author: Takashi Sakamoto
Journal: Proc. Amer. Math. Soc. 127 (1999), 205-210
MSC (1991): Primary 46L05
MathSciNet review: 1623052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a non-unital C$^{*}$-algebra $A$, let $A^{\sim }$ be the C$^{*}$-algebra obtained from $A$ by adjoining an identity. In this paper we show that

\begin{displaymath}{\text{\rm RR}}( C_{0}(X) \otimes A)={\text{\rm RR}} ( C_{0}(X) \otimes A^{\sim }) ,\end{displaymath}

where $X$ is a locally compact Hausdorff space with ${\text{\rm RR}}( C_{0}(X) ) \le 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05

Retrieve articles in all journals with MSC (1991): 46L05


Additional Information

Takashi Sakamoto
Affiliation: Department of Mathematics and Informatics, Graduate School of Science and Technology, Chiba University, 1-33, Yayoi-Cho, Inage-Ku, Chiba 263-8522, Japan
Email: msakamot@math.s.chiba-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05030-3
PII: S 0002-9939(99)05030-3
Keywords: C$^{*}$-algebra, real rank, stable rank
Received by editor(s): May 9, 1997
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society